# SDR IPXA2015120596390

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 29,585 hours, 20,231 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER BENCH SEAT BOTH LIFE VESTS BAG TORN.  R & R BOTH LIFE VESTS FOR OBSERVER BENCH SEAT REF MM 25-60-00 EFF SOURCE, REF 25-64-51-01 033K.
